Stomach issues

Stomach issues

Anyone have stomach issues, I feel like I have a stomach virus and keep running to the bathroom. Once I keep running to bathroom it makes me feel so weak lime I am going to faint or something. This has been happening for a few years off and on. I take Plaquenil, Cimzia and mtx.

A myRAteam Member said:

I have the same about 2 days after mtx. Been like it for years. It is a side effect of it. I just have medication to counteract it . I'm feeling a bit down at the moment had my rhumatology appointment last week and never saw a doctor and my next appointment has come and its with the nurse again! Just because i don't moan and get on with it I feel they don't want to know. That's it rant over . Hugs to everyone xx

posted over 2 years ago
A myRAteam Member said:

I'm so sorry you are having stomach issues. I am taking Promethazine and Hyoscyamine for nausea, diarhea, and stomach issues. I have (can't remember the name) something that makes my stomach not empty normally. IBS is also an issue. My gastrointerologist has handled it via those two prescriptions and it has helped me a lot. I hope you are feeling better soon. :)

posted over 2 years ago
A myRAteam Member said:

diarrhea often comes after MTX. I don;t like the idea of weak person walking to toilet, can you move bed closer.

posted almost 3 years ago
A myRAteam Member said:

How long have you had the stomach issues and how long have you been on MTX? I was very nauseaus when I was on MTX. I have the same problem with Orencia, but it only lasts about two days after my weekly shot, and I have meds to combat the nausea that actually work. I also have spastic colitis, which was diagnosed when I was in college and an ucler I got from meds for my lupus. The Orencia nausea is much different from the colitis and ulcer nausea. Talk to your doctor about the stomach problems.

posted almost 3 years ago
A myRAteam Member said:

I suggest you see a gastroenterologist and let them know everything about your diagnosis and medications. RD and/or the medications can be the culprit, but you just never know.

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in